# SDR 3GMA2015122402

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Engine Deck
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON LIFTOFF, ENG SPLIT CAUTION ILLUMINATED.  WHILE TRIMMING ENGS, BACK SEAT CREWMEMBER STATED STRONG FUEL SMELL.  LANDED ACFT NET TO DOLLY & ASKED A CREWMEMBER TO DO A WALK AROUND.  AS SOON AS HE OPENED COCKPIT DOOR TO EXIT, SMELLED A STRONG FUEL ODOR & SHUT THE ACFT DOWN.  FOUND 12 INCH PUDDLE OF FUEL ON DOLLY & FUEL DRIPPING FROM THE ENG DECK DRAIN.
